PDA

View Full Version : feeling sick again



kim,l
10-03-2009, 06:51 PM
well took mexotrexate again last night and am vomiting and bowel problems again this morning my blood pressure is up again my iron levels are down so is my thyroid levels i am having hot sweats headaches my knees and arms are aching after taking mexotrexate i feel ill for 3 days then i start to feel better then i have to take it again and it begins again. the only good thing is since my son left i have been relieved but the depression hit me again today feel like crying. on top of all that my mother inlaw who is wonderful person and is always there to help me said something nasty this week she said i was being punished by god because i do not have my belief in god anymore and this is his way of getting back at me that all my husband and my illness and my childrens is because our lack of faith i lost my faith after my last child was born stillborn. i know a lot of you are religious and please donot think i am direspecting your beliefs i am not. i love and respect you all it is just i am very disillisioned at the moment with everything and her comments didnot help on top of that my mother is still mentioning my dead sister all the time even though she knows i hate to hear her name as most of you know my sister and her partner molested my eldest daughter sarah when she was young and have caused her to have mental problems now i do not want to hurt my mother neither does my brother but she just will not stop insisting we forgive my sister since she is dead i cannot do that. does anyone have any suggestions my life right now is like a bad dream that i cannot wake up from. thankyou my friends for letting me vent right now you are the only ones i can turn to who understand the daily feeling we go through with this disease hugs kim l

debbie-b
10-03-2009, 07:48 PM
well took mexotrexate again last night and am vomiting and bowel problems again this morning my blood pressure is up again my iron levels are down so is my thyroid levels i am having hot sweats headaches my knees and arms are aching after taking mexotrexate i feel ill for 3 days then i start to feel better then i have to take it again and it begins again. the only good thing is since my son left i have been relieved but the depression hit me again today feel like crying. on top of all that my mother inlaw who is wonderful person and is always there to help me said something nasty this week she said i was being punished by god because i do not have my belief in god anymore and this is his way of getting back at me that all my husband and my illness and my childrens is because our lack of faith i lost my faith after my last child was born stillborn. i know a lot of you are religious and please donot think i am direspecting your beliefs i am not. i love and respect you all it is just i am very disillisioned at the moment with everything and her comments didnot help on top of that my mother is still mentioning my dead sister all the time even though she knows i hate to hear her name as most of you know my sister and her partner molested my eldest daughter sarah when she was young and have caused her to have mental problems now i do not want to hurt my mother neither does my brother but she just will not stop insisting we forgive my sister since she is dead i cannot do that. does anyone have any suggestions my life right now is like a bad dream that i cannot wake up from. thankyou my friends for letting me vent right now you are the only ones i can turn to who understand the daily feeling we go through with this disease hugs kim l

Hi Kim,

First of all, you are going through so much and it seems never ending, but I think you and your family will get better.
You need to ignore your mother and your mother in law, just focus on yourself and your family, forget everybody else. I for one, do not blame you for not being able to forgive your sister, what she has done is unforgivable. So don't even waste any thought, over forgiving her. I hope you can find god again, I think it would help you.
There is a light at the end of the tunnel, I hope you find it very soon. Until then be strong.

Debbie

SandyR
10-03-2009, 08:12 PM
Hi Kim,

First, I am glad to hear that your son is respecting your wishes and has not been around to abuse you and your husband. For that, I am greatful that you aren't getting the stress from him right now too.

As for your MIL and mother, I agree with Debbie. I think it might be a good idea at this point to explain to them that you and your husband need to focus on yourselves, your health, your daughters and eachother and just don't have the time, patience or energy reserves to add outside stressors, even in the form of loved ones, into your lives.

I think it is understandable that you have questions and doubts about your faith, and while I don't think your MIL meant harm, it is really your path to travel and not hers. I was personally not offended by your remarks nor do I find them disrespectful and I hope you will understand that I only mean this with love and respect when I say that you and your family are in my thoughts and that I am praying for things to continue to get better for you.

Sandy

rob
10-04-2009, 04:13 AM
Hi Kim,

I'm always one to encourage people to "be nice", and treat others with respect, but there are also times when you need to be a little rude. Someone needs to tell your mother in law to shut up.

I don't believe in God, but my lack of belief is not the reason I am sick. And, it's a free country, you and I can both believe, or not believe whatever we want. People who do believe in God, and have faith, have every right to believe, but it's not right to act self righteous and tell others that terrible things are happening to a person because they have chosen to not be religious.

Maybe your mother in law has had bad things happen because she's being arrogant and judgemental, and is using religion in a way it was never meant to be used. Maybe her God should punish her for speaking for him in a way he would never approve of.

I have all the respect in the world for others beliefs and religion, and although I am not religious, I always appreciate people's prayers they may say for me, and I often wish I could believe. But when people use religion to shame others, it's just wrong.

Rob

Tamy
10-04-2009, 05:06 AM
Hello Kim,I
Just read your post, and I was absolutely appalled by what your MIL said. What a horrible thing to say. Does that mean that anybody, and everybody, who has ever been sick is a terrible person, or a "non believer". Children get sick too, does she realize this? Children are innocent and pure, what would God be punishing them for? Not only is that a horrible thing to say, but it is ignorant, and hurtful. Don't let her get to you. You have enough on your plate at the moment, without having to worry about someone like her. Focus on your self and your family, and don't waste anymore of your precious energy worrying about her.
Tammy.

BonusMom
10-04-2009, 05:44 AM
You've certainly have your hands full, Kim!

I have never taken the MTX, but it sounds like a vicious cycle. Perhaps you should mention your problems to the doctor and he can lower your dose and then increase the dosage gradually so as not to cause the side effects that you're presently experiencing.

As to your mother, I can appreciate your irritation with her. She sounds like a classic co-dependent. She knows what your sister put your daughter.through, but chooses to minimize her actions. Afterall, your poor sister is deceased and isn't that punishment enough (said sarcastically). Your mother's ignorance certainly didn't cause your sister to molest your daughter, but she wants to keep the peace by minimizing her daughter's actions and fears that she'd be somehow betraying her memory. It may be time to give your mother a healthy dose of tough love and insist she not bring up your sister's name in your presence, otherwise you'll terminate the visit/phone call. . Establishing boundaries is tough, but getting trampled on by people that purport to love you is intolerable.

I agree with the others when it comes to your mother-in-lawm Comedian Ron White has said in one of his performances "The next time you have a thought--lose it.". Let your mother-n-law know while you respect her right to have an opinion, she should respect you enough to not share it, esepecially if, I'm assuming, she knows your thoughts on religion.

Could right more, but I'm using my BlackBerry and my fingers are getting sore! Take care.

mountaindreamer
10-04-2009, 09:29 AM
hi kim....are you taking mtx by pill or injection. The injection causes less side effects. I have one really bad after my shot...i get stomach cramps, headaches, body aches, joint pain....but it is gone the next day. Also, the side effects are lessened with time. I hope yours will get better. Ask your dr. about the injection. About your Mother in law (MIL), what a crappy thing to say. Unfortunately, i know several people who are the same way, they think God punishes us....this is crap, but it is what they believe. My mother once told my daughter that she thought god gave her breast cancer to punish her for entering into a bi-racial marriage. that was a hard one to swallow, but i try very hard to accept people for who they are and to not pass judgement. I tell my kids that if we expect people to accept us for who we are, then we have to accept them for who they are. I am not trying to make light of what your MIA said, i am just trying to get you to let it roll off....don't let her choices affect your health. You have overcome seemingly impossible obstacles....don't let her words knock you back down.